# SDR DL73E962045

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT THE COOLING DUCT CUTOUT BS 379 BL 2 WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT INTO A FASTENER HOLE.  THE CRACK IS APPROXIMATELY .6 IN LENGTH AND IS TYPICAL OF CRACKS DESCRIBED IN BACO S/B 737-53-1117 R1 IN         ACCORDANCE WITH THE ABOVE S/B, THE SKIN WAS REPAIRED.
